Default risk in interest rate derivatives with stochastic volatility

Bomi Kim, Jeong Hoon Kim

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


In this study, we consider short interest rate models of the Vascicek type with stochastic volatility and obtain formulas for default risk in interest rate derivatives. Corrections from a fast mean-reverting stochastic volatility are computed to show how they can affect the term structure of the interest rate derivatives. Our results for the defaultable bonds as well as the corresponding bond options are obtained as an extension of the non-defaultable case studied by Cotton et al. [Math. Finance, 2004, 14(2), 173-200].

Original languageEnglish
Pages (from-to)1837-1845
Number of pages9
JournalQuantitative Finance
Issue number12
Publication statusPublished - 2011 Dec

Bibliographical note

Funding Information:
The authors thank the anonymous referees for useful suggestions. This work was supported by the Brain Korea 21 project 2007 (B.K.) and by Korea Research Foundation grant KRF-2008-314-C00045 (J.-H.K.).

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics, Econometrics and Finance(all)


Dive into the research topics of 'Default risk in interest rate derivatives with stochastic volatility'. Together they form a unique fingerprint.

Cite this